# SDR ASAA2019052729518

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 24,094 hours, 7,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONT BITE TEST REF AMM 21-61-00 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED AT THIS TIME.
